# SDR DALA2014091305056

- Difficulty date: September 12, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON FUEL ACCESS PANEL NR1355C AT LT WING, MRB 57-083-02, CARD 70, ZONE 00.  THE CORROSION ON COUNTERSINK HOLES WAS REMOVED AND MEASURED COUNTERSINK HOLES, MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IS .600" IN (4) ADJACENT HOLES, FOUND OUT OF LIMITS IAW SRM 51-22-2A.
